MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of leakage on the mc9013 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) for possible lot 13870091 was reviewed, and no non-conformities were found that would have led to the reported complaint.
 
Event or Problem Description
It was reported that a 14" ext set w/0.2 micron filter, clave¿ clear, clamp, rotating luer generated a leak during patient use.The report states that they were infusing paclitaxel when they noticed a leak.It was also reported that the dose was a 24-hour infusion of paclitaxel, with a concentration around 0.8mg/ml.It appeared that the leaking occurred later on during the infusion, according to patient accounts.Additionally, it was reported that the dose started at (b)(6) 2024, 18:33.On (b)(6) 2024, about 4 pm, the patient was sitting in the chair on their computer and noticed a wet stain on their gown.The filter was leaking from a divot.The nurses came to replace and clean the area.There was patient involvement and no reported harm.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24323168
Report Number9615050-2026-00075
Device Sequence Number9475942
Product Code FPA
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown